Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Cracking in joints, muscle spasms, vaginal discharge, abdominal pain, numbness. Causes and treatment?

Hi doctor, Please assist me to diagnose my problem.I experience a lot of joint cracking,joint locking,muscle spasms, vaginal discharge , lower abdominal pains lower back pain on the right side,numbness on my right side including my leg and my arm,headaches, nausea and fatigue and loss of concentration.I have tried to seek medical attention several times and after a few days of relief not full recovery the problem reoccurs.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Recurrent muscle spasms and joint cracklings are usually seen due to electrolyte imbalances and magnesium deficiency. You need to keep yourself well hydrated with plenty of electrolyte rich fluids like garotade and get your serum electrolyte levels evaluated.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor